MathSciNet Relay Station
MathSciNet bibliographic data
MR654057 49A29 (58E35)
Kučera, Milan Bifurcation points of variational inequalities. With a loose Russian summary. Czechoslovak Math. J. 32(107) (1982), no. 2, 208–226.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement